The Annals of Mathematical Statistics

Fitting Curves with Zero or Infinite End Points

Edmund Pinney

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 127-131.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730501

Digital Object Identifier
doi:10.1214/aoms/1177730501

Mathematical Reviews number (MathSciNet)
MR20003

Zentralblatt MATH identifier
0035.21404

JSTOR
links.jstor.org

Citation

Pinney, Edmund. Fitting Curves with Zero or Infinite End Points. Ann. Math. Statist. 18 (1947), no. 1, 127--131. doi:10.1214/aoms/1177730501. https://projecteuclid.org/euclid.aoms/1177730501


Export citation